Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v66.i8.30
pages 729-739

Noise Immunity of a Radio-Control System with Frequency Modulation

Yu. N. Bykov

RÉSUMÉ

A radio-control system with frequency modulation, which applies a nonoptimal method of noncoherent reception of signals by a frequency detector, as well as processing of code chains "as a whole" by a discrete matched filter, is proposed. Analytical expressions for evaluating its noise immunity are obtained.


Articles with similar content:

Improving the Efficiency of Spatial and Polarization Signal Filtering Under the Conditions of Correlated Interferences
Telecommunications and Radio Engineering, Vol.55, 2001, issue 1
V.M. Lavrentyev, Yu. L. Meister, D. M. Piza
On the Effect of Impulse Noise on the Accuracy of Discrimination of Time-Frequency Coded Signals
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
D. I. Zelinskiy
Spherical Interpolation with Using the Atomic Cumulative Bases
Telecommunications and Radio Engineering, Vol.66, 2007, issue 20
Miklhail Alekseevich Basarab
A Numerical Method to Study Mobile Cellular Networks Models with Finite Queue of h-Calls
Journal of Automation and Information Sciences, Vol.37, 2005, issue 6
Anar Tofig ogly Babaev, Agasi Zarbali ogly Melikov, Leonid A. Ponomarenko
SYMBOLIC MARKOV CHAINS WITH MULTILINEAR MEMORY FUNCTION
Telecommunications and Radio Engineering, Vol.75, 2016, issue 5
S. S. Melnyk, O. V. Usatenko